Graphs, topologies and simple games
PublisherInstitut d'Estadística de Catalunya
Rights accessOpen Access
We study the existence of connected coalitions in a simple game restricted by a partial order. First, we define a topology compatible with the partial order in the set of players. Second, we prove some properties of the covering and comparability graphs of a finite poset. Finally, we analize the core and obtain sufficient conditions for the existence of winning coalitions such that contains dominant players in simple games restricted by the connected subspaces of a finite topological space.
CitationBilbao, J. M. "Graphs, topologies and simple games". Qüestiió. 2000, vol. 24, núm. 2
ISSN0210-8054 (versió paper)